# SDR SIMA20140903010

- Difficulty date: September 3, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 34,999 hours, 31,565 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 78812
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MOST AFT EMER FLOOR LIGHT STRIP CONNECTORS BROKEN ON ACFT SIDE.  REPLACED IAW EMB-145 SWPM 20-21-00. SEE BOW164458 FOR OPERATIONS CHECK.
